# SDR ASAA9840028

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Condition: Loose
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 84 - PRIOR TO FLIGHT, THE CAPTAIN'S SLIDING WINDOW COULD NOT BE CLOSED.  SECURED LOOSE ROLLER AT BOTTOM AFT SIDE OF WINDOW AND WINDOW OPERATED NORMALLY.  (X)
